# SDR MWEA001238

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 40,868 hours, 31,050 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19593B
- Part serial: MX124450B
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF RIGHT HYDRAULIC TEMP HIGH LIGHT CAME ON. TAKE-OFF ABORTED.  --  REPLACED ELECTRIC HYDRAULIC PUMP.
